Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there any medicine in homeopathy for treating amenorrhoea , flank pain and heat around waist line ?

I ve been amenorrhoeic more than a year with no HRT , 43y.o.a.and having heat around the waist line, both renal hot flushes...what about some homeopathy?
Asked On : Thu, 15 Mar 2012
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to hcm.see it may because of u may go towards menopause at these stage you may suffer from hot flushes,irregular or absent periods.yes homoeopathy is best to cover your all mental and physical disturbance due to concern any good homoeopath who give u constitutional symptoms for that.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Homeopath Dr. Subhash Ponkiya's  Response
Welcome to health care magic forum,

age: 43 years
h/o amenorrhoea since 6 months with out any medication
hot flushes.........
these all are signs of menopause. so don't worry about that. this is common in female at this age.
if you have any other problem then take homeopathic medicine. there are so many homeopathic medicines which are useful during menopause.

For more inquiry and/or online treatment write to:
Have a good health
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor